MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATINE KINASE; CREATINE PHOSPHOKINASE/CREATINE KINASE OR ISOENZYMES TEST SYSTEM

ROCHE DIAGNOSTICS CREATINE KINASE; CREATINE PHOSPHOKINASE/CREATINE KINASE OR ISOENZYMES TEST SYSTEM
Catalog Number 05168546190
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable ck creatine kinase results for 1 patient sample on a cobas 8000 c702 module.On (b)(6) 2024, the initial ck result was 8238 u/l.The sample was repeated with an increased dilution and the result was 3958 u/l.The sample was repeated again and the result was 10250 u/l.On (b)(6) 2024, the sample was repeated a third time and the result was 8256 u/l.
 
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The customer declined further investigation and did not provide any additional information.No product problem could be identified.The root cause of the event could not be determined.

Brand Name
CREATINE KINASE
Common Device Name
CREATINE PHOSPHOKINASE/CREATINE KINASE OR ISOENZYMES TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19345754
Report Number1823260-2024-01495
Device Sequence Number2685274
Product Code JHS
UDI-Device Identifier04015630924974
UDI-Public04015630924974
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
K160570
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05168546190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2024
Initial Report FDA Received Date05/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown